I started having these symptoms almost 8 weeks ago. I don't know what it is, could it be stress/anxiety. I don't know if it could be Lyme, Hiv, stress, have no clue... I also got a small bump on my penis and my doctor saw it and said it was just a glan... And my doctor also said that it's normal to have most of these symptoms. But I've had these symptoms, collectively, for almost 6.5 weeks! Does anybody have an idea what it could be?
1. I had tiredness (for one day) and shortness of breath which only lasted a week.
2. I had frequent urination (had this for a week)
3. Joint pain (I still have this, over 5.5 weeks now) And this affects all my joints. However, the pain in mostly in my feet (specifically toes) and hands now, but sometimes I still feel pain in my knees.
4. Chest Pain (this comes and goes)
5. Fatigue and shortness of breath (this comes and goes but its rare)
6. Testicular pain (this still comes and goes but when it comes it's in my left testicle)- This hasn't happened for more than 2 weeks now, though
7.Headache (this started happening two weeks into my symptoms 3.5 weeks)
8. Muscle Twitching/shock - The shock is rare and the muscle twitching happens on and off...
9. Butt/Anal Sweating- this happened 2 weeks into my symptoms. This one is odd because it's never happened to me before. This went away.
10. Throat pain - started 2 weeks ago and just comes and goes from time to time...
11. Skin burning- this happened yesterday and it happened on my forearms and legs... This comes and goes from time to time.
12. Fever - this hasn't been bad, but I would have fever that just comes and goes. This is the most recent symptom that started a week ago.
Additional symptoms: Nausea (one of my first symptoms that went away after a week but comes back from time to time). And loss off appetite that also happened first and went away after 2 weeks).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?